Actions & Indication
COLD + FLU
COUGH & COLD
CHESTY COUGH SORE THROAT
FEVER & BODYACHES BLOCKED NOSE
Dosage
Adults ( including the elderly) and children aged 12 years and over:
Take 2 caplets every 4 hours, do not take more than 8 caplets in 24 hours.
Do not take more than 8 caplets in 24 hours.
Do not take for more than 5 days.
Children aged 6 to under 12 years : Take 1 caplet every 4 hours , do not take more than 4 caplets in 24 hours . Do not take more than 3 days.
Children under 6 years : Not recommended .
Storage / Precaution
Store in cool dry place, Keep out of reach of children.
Do not take with any other products containing Paracetamol at the same time.
Ingredient
Each caplet contains
Paracetamol 250mg,
Phenylephrine HCI 5mg
Guaiphenesin 100mg.
(Contains Potassium Sorbate as preservative)